Alert archive / Florida / Fire Weather Watches in 2012
Fire Weather Watch 13, NWS Mobile, AL
NWS Mobile, AL issued this fire weather watch at Mar 25, 2012, 3:17 PM EDT. It took effect at Mar 27, 2012, 2:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 25, 2012, 3:17 PM EDT (19:17 UTC)
- In effect from
- Mar 27, 2012, 2:00 PM EDT
- Expired
- Mar 26, 2012, 6:57 AM EDT
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
266 WWUS84 KMOB 251917 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 217 PM CDT SUN MAR 25 2012 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND WINDS NEAR 15 MPH AND DISPERSION INDICES OVER 75... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND DISPERSION INDICES OVER 75... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR THE INTERIOR PORTIONS OF OKALOOSA AND SANTA ROSA COUNTIES IN THE NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND DISPERSION INDICES OVER 75... .A LIGHT TO OCCASIONALLY MODERATE NORTHERLY FLOW THIS AFTERNOON SUBSIDES TONIGHT WITH A LIGHT NORTHERLY FLOW ON MONDAY BECOMING SOUTHWESTERLY NEAR SHORE IN THE AFTERNOON. A LIGHT SOUTHERLY FLOW BECOMES ESTABLISHED ON TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND WINDS NEAR 15 MPH AND DISPERSION INDICES OVER 75. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE DUE TO A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND DISPERSION INDICES ABOVE 75. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THE INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES FOR TUESDAY AFTERNOON FOR SIMILAR CONDITIONS. AFTERNOON RELATIVE HUMIDITIES WILL OTHERWISE REMAIN ABOVE CRITICAL LEVELS THROUGH THE REMAINDER OF THE WEEK. FOG DEVELOPMENT IS NOT EXPECTED TONIGHT BUT PATCHY FOG MAY DEVELOP MONDAY NIGHT AND AGAIN TUESDAY NIGHT. FLZ003-005-261130- /O.NEW.KMOB.FW.A.0013.120327T1800Z-120327T2200Z/ /O.CON.KMOB.FW.W.0014.000000T0000Z-120325T2200Z/ /O.CON.KMOB.FW.A.0012.120326T1800Z-120326T2200Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 217 PM CDT SUN MAR 25 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND WINDS NEAR 15 MPH AND DISPERSION INDICES OVER 75... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND DISPERSION INDICES OVER 75... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR THE INTERIOR PORTIONS OF OKALOOSA AND SANTA ROSA COUNTIES IN THE NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND DISPERSION INDICES OVER 75... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY AFTERNOON AND TUESDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONES 003 AND 005. * RELATIVE HUMIDITY: MARGINALLY BELOW 35 PERCENT EACH AFTERNOON * DISPERSION: MAXIMUM NEAR 100 EACH AFTERNOON * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING WILL BE DANGEROUS AND SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY FUELS WILL BRING A RISK OF RAPID FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ001-261130- /O.CON.KMOB.FW.W.0014.000000T0000Z-120325T2200Z/ /O.CON.KMOB.FW.A.0012.120326T1800Z-120326T2200Z/ INLAND ESCAMBIA- 217 PM CDT SUN MAR 25 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND WINDS NEAR 15 MPH AND DISPERSION INDICES OVER 75... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND DISPERSION INDICES OVER 75... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONE 001. * RELATIVE HUMIDITY: MARGINALLY BELOW 35 PERCENT EACH AFTERNOON * DISPERSION: MAXIMUM NEAR 100 EACH AFTERNOON * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING WILL BE DANGEROUS AND SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY FUELS WILL BRING A RISK OF RAPID FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ002-004-006-252200- /O.CON.KMOB.FW.W.0014.000000T0000Z-120325T2200Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 217 PM CDT SUN MAR 25 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON FOR THE COASTAL PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND WINDS NEAR 15 MPH AND DISPERSION INDICES OVER 75... * AFFECTED AREA...FIRE WEATHER ZONES 002...004 AND 006. * RELATIVE HUMIDITY: MARGINALLY BELOW 35 PERCENT THIS AFTERNOON * DISPERSION: MAXIMUM NEAR 100 THIS AFTERNOON * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING WILL BE DANGEROUS AND SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY FUELS WILL BRING A RISK OF RAPID FIRE GROWTH. && $$
1 follow-up statement
043 WWUS84 KMOB 261057 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 557 AM CDT MON MAR 26 2012 ...RED FLAG WARNING IS CANCELLED FOR THE WESTERN FLORIDA PANHANDLE... .DRY CONDITIONS ARE EXPECTED TODAY WITH RH 28 TO 35 PERCENT THIS AFTERNOON. HOWEVER...NEITHER ERC...20 FOOT WIND...NOR DISPERSION JUSTIFY ANY HEADLINES. HUMIDITY TUESDAY WILL BE IN THE 40S. THE FIRE WEATHER WATCH IS THEREFORE CANCELLED. FLZ003-005-261200- /O.CAN.KMOB.FW.A.0012.120326T1800Z-120326T2200Z/ /O.CAN.KMOB.FW.A.0013.120327T1800Z-120327T2200Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 557 AM CDT MON MAR 26 2012 ...FIRE WEATHER WATCH IS CANCELLED FOR THE WESTERN FLORIDA PANHANDLE TODAY... ...FIRE WEATHER WATCH IS CANCELLED FOR THE WESTERN FLORIDA PANHANDLE TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH. DRY CONDITIONS ARE EXPECTED TODAY WITH RH 28 TO 35 PERCENT THIS AFTERNOON. HOWEVER...NEITHER ERC...20 FOOT WIND...NOR DISPERSION JUSTIFY ANY HEADLINES. HUMIDITY TUESDAY WILL BE IN THE 40S. THE FIRE WEATHER WATCH IS THEREFORE CANCELLED. $$ FLZ001-261200- /O.CAN.KMOB.FW.A.0012.120326T1800Z-120326T2200Z/ INLAND ESCAMBIA- 557 AM CDT MON MAR 26 2012 ...FIRE WEATHER WATCH IS CANCELLED FOR THE WESTERN FLORIDA PANHANDLE TODAY... DRY CONDITIONS ARE EXPECTED TODAY WITH RH 28 TO 35 PERCENT THIS AFTERNOON. HOWEVER...NEITHER ERC...20 FOOT WIND...NOR DISPERSION JUSTIFY ANY HEADLINES. HUMIDITY TUESDAY WILL BE IN THE 40S. THE FIRE WEATHER WATCH IS THEREFORE CANCELLED. $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Mar 25, 5:36 AM EDT, 9 hours 41 minutes earlier.
Area forecast discussion, Mar 25, 5:36 AM EDT, 9 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
436 AM CDT SUN MAR 25 2012
.SHORT TERM (TODAY AND TONIGHT)...THE UPPER LEVEL LOW OVER THE
SOUTHERN APPALACHIANS THIS MORNING WILL MOVE OFF OF THE NORTH
CAROLINA COAST TONIGHT. THIS PLACES OUR REGION UNDER A DRY AND DEEP
NORTHWESTERLY FLOW. LOW LEVEL THICKNESSES CLIMB TO AROUND 1390M
TODAY...SO WE SHOULD ONCE AGAIN SEE ABOVE NORMAL HIGHS IN THE UPPER
70S TO LOWER 80S UNDER PLENTIFUL SUNSHINE. LOW TO MID 50S EXPECTED
TONIGHT UNDER CLEAR SKIES AND A LIGHT NORTHERLY FLOW. 34/JFB
&&
.SHORT TERM (MONDAY THROUGH TUESDAY NIGHT)...UPPER RIDGE SHOWN IN
WAVENUMBER 5 PROG SHOWN OVER THE GREAT PLAINS KEEPING THE
PRECIPITABLE WATER WELL BELOW AN INCH. VERY LITTLE WILL HAPPEN SAVE
MONDAY NIGHT WITH A CHANCE OF FOG RETURNING AS THE SURFACE HIGH
SCOOTS PAST AND THE RETURN FLOW WAFTS IN FROM THE GULF. TEMPERATURE
SEASONAL. 77/BD
&&
.LONG TERM (THURSDAY THROUGH SATURDAY)...UPPER RIDGE SHOWN IN
WAVENUMBER 5 PROG IS HANGING ON OVER THE GREAT PLAINS THROUGH THE
OUTLOOK PERIOD SO IT WILL BE A RELATIVELY DRY FORECAST THROUGH THE
WEEKEND IN MANY AREAS. THE WATER VAPOR RECOVERY IS GOING TO BE SLOW
EXCEPT NEAR THE SURFACE AS PRECIPITABLE WATER CREEPS UPWARD BUT STAYS
BELOW AN INCH. THE HIGHEST CHANCE OF ANYTHING HAPPENING LOOKS LIKE
THURSDAY WHEN WE SEE AN APPROACHING FRONT. HOWEVER THE DEEP LAYER
HUMIDITY AND FORCING ARE ANEMIC AND AS THE PARENT LOW MOVES EAST
THOUGH SOUTHERN QUEBEC THE TRAILING FRONT WILL CONTINUE TO DRIFT
SOUTH FURTHER SOUTHEAST THURSDAY AND STALL OVER THE TENNESSEE VALLEY
THURSDAY AFTERNOON. THE GFS AND ECMWF ARE BOTH PRETTY KEEN ON THIS SO
WE ARE RATHER CONFIDENT THE FEATURES WILL END UP WHERE PREDICTED.
BOTH THE GFS AND EURO SHOW A TROUGH DEVELOPING AND MOVING OVER THE
SOUTHERN PLAINS FRIDAY AND SATURDAY AS THE AXIS OF THE UPPER RIDGE
MOVES EAST OF THE FORECAST AREA AND THE WAVENUMBER 5 SIGNATURE
FLATTENS CONSIDERABLY. AT THE SAME TIME THE TROUGH AND HEIGHT-WISE
DIFFERENTIAL POSITIVE VORTICITY ADVECTION WILL BRING FALLING PRESSURE
OVER EAST TEXAS CAUSING THE THE STALLED FRONT TO DRIFT NORTH AS A
WARM FRONT FRIDAY. THE SURFACE LOW OVER TEXAS WILL BRING AN AN
ONSHORE FLOW THROUGH THE WEEKEND. ISOLATED CONVECTION RETURNS FOR
THURSDAY MAINLY INLAND AND INCREASES TO SCATTERED THROUGH SATURDAY AS
DEEP HUMIDITY SLIGHTLY INCREASES. TEMPERATURE WILL CONTINUE SEVERAL
DEGREES ABOVE SEASONABLE.
&&
.AVIATION (12Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE
FORECAST PERIOD. 34/JFB
&&
.MARINE...WEAK HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
MONDAY...WITH A GENERALLY LIGHT OFFSHORE FLOW EXPECTED. THE
EXCEPTION WILL BE A PERIOD OF MODERATE W-SW WINDS EXPECTED THIS
AFTERNOON/EARLY EVENING AS A TROUGH DEVELOPS ALONG THE COAST. SFC
HIGH PRESSURE SHIFTS EAST OF THE AREA BY TUESDAY WITH A LIGHT SE
FLOW EXPECTED THROUGH MIDWEEK. 34/JFB
&&
.FIRE WEATHER...A LIGHT NORTH WIND WILL CONTINUE DOMINATING THE AREA
THROUGH MONDAY AS A HIGH MOVES ACROSS. AS THAT FEATURE MOVES PAST
EARLY TUESDAY...A LIGHT SOUTH WIND WILL RETURN. A RED FLAG WARNING IS
PLANNED FOR SUNDAY AFTERNOON IN NORTHWEST FLORIDA PANHANDLE DUE TO
RELATIVE HUMIDITY MARGINALLY BELOW CRITERIA AND DISPERSION INDEX
ABOVE 75. THE DURATION IS BARELY BEING MET FOR THE COASTAL COUNTIES
THOUGH AND THAT IS FOR THE FIRST FEW NORTHERNMOST MILES. WILL ERR ON
THE SIDE OF CAUTION AND JUST INCLUDE EVERYTHING IN FLORIDA. LEAVING
THE FIRE WEATHER WATCH FOR THE INTERIOR NORTHWEST FLORIDA COUNTIES ON
MONDAY AFTERNOON FOR A COMBINATION OF RELATIVE HUMIDITY MARGINALLY
BELOW CRITERIA AND DISPERSION ABOVE 75. FOG NOT EXPECTED THROUGH
TONIGHT BUT PATCHY FOG IS POSSIBLE MONDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 82 56 82 58 / 00 00 00 00
PENSACOLA 79 59 80 63 / 00 00 00 00
DESTIN 77 61 76 62 / 00 00 00 00
EVERGREEN 81 51 83 52 / 00 00 00 00
WAYNESBORO 81 51 82 53 / 00 00 00 00
CAMDEN 79 52 83 52 / 00 00 00 00
CRESTVIEW 82 50 84 50 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 1 PM SUNDAY TO 5 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 1 PM MONDAY TO 5 PM MONDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Mar 25, 6:14 AM EDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 514 AM CDT SUN MAR 25 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 514 AM CDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630-650-655-670-675-261015- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 514 AM CDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 6:28 AM EDT | Red Flag Warning | MOB | 12 hr |
Nearby
Fire Weather Watches in Florida, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.